Once I have used the nonpreservative tears my eyelids will start burning about thirty minutes later. If I use the tears again it is the same the burning will stop and thirty minutes later it starts again. It seems like once i do give in to using the drops at the end of the day it makes my dry eyes worse.
18 May 2011
Your eyes are very dry. It is possible that you may have developed an allergy to an ingredient of your particular tear product. You might try noting the ingredients. Some contain polyvinyl alcohol and some contain methylcellulose and there are others. See what the main ingredient is in your brand and look for a brand with a different main ingredient to see if this helps or you can consult your Ophthalmologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... knee swelled up three times its size, pain, burning, and stinging in the knee area where the injections where given, I can't walk or bear ...
1 answer • 17 Sep 2009
SEVERE within an hour. I couldn't stand it so I had to rinse it off. Does this mean I am allergic to it? When I have used corticosteroid nasal ...
1 answer • 9 Dec 2009
1 answer • 8 Mar 2011
I've only been using this product for a few days, but have a burning or stinging sensation for most of the day when using it. It's not ...
2 answers • 23 Jun 2013
Will need to take medication for Fibromyalgia. I do not want to recommence Lyria, Gabapentin or Cymbalta. I mainly suffer from widespread Stinging, ...
4 answers • 25 Oct 2013